MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number BNI35DFH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.On 1/31/2019, a manufacturing record evaluation was performed for the finished device and no non-conformances related to the reported complaint condition were identified.Manufacture reference no: (b)(4).
 
Event or Problem Description
It was reported that patient underwent an ablation procedure with an thermocool® sf nav bi-directional catheter and suffered cardiac tamponade.Post-procedure, cardiac tamponade was confirmed.It is unknown if medical or surgical intervention was required.Extended hospitalization was required, as a result of the adverse event.The physician did not attribute the causality of the event to a biosense webster inc.(bwi) product.On post-procedure day 8, the patient was reported to be in stable condition and was discharged from the hospital.

Brand Name
THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key8340706
Report Number2029046-2019-02688
Device Sequence Number14024437
Product Code LPB
UDI-Device Identifier10846835003215
UDI-Public10846835003215
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2021
Device Catalogue NumberBNI35DFH
Device Lot Number30071976L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;